Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is it safe to use Yasim pills to delay periods? Have hypothyroidism and polycysts. History of abortion. Taking Crisanta

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
Hi Doctor,
I need to know is it safe to use Yasim to delay periods. I am getting married on 30 XXXXXXX and want to delay my periods for some time. Request you to please suggest any side effects if this medicine has ?

My Medical History :
Hypothyroid : since 2009
polycyst : in month of may 2011 and has crisanta medicine for 6 months (may to october)
Abortion : Had abortion in October 2010.

Kindly suggest for which medicine i should go for ?
Posted Sun, 22 Apr 2012 in Women's Health
Answered by Dr. Mahesh Koregol 6 hours later

Thank you for posting your query.

XXXXXXX tablets are oral contraceptive pills which should be taken a full course (all tablet in pack) taking one tablet every day. Preferably they have to be started Between day1 to day 5 of the cycle. They will prevent ovulation. Once you stop the tablet. you will get normal mentrual cycle bleeding with in a week. You will not get periods as long as you are on these tablets. Dont worry about hypothyroid status. It will be fine if you are taking thyronorm tablets regularly.

If your cycles have started long back you cannot take these tablets, Hence please see a gynecologist for different tablets. You will be given some progesterone tablets which will be prescribed to you after taking detailed menstrual history and examination. You can delay your periods comfortably.

Hope I have answered your query. please feel to write back if you have any doubts.

Wishing you good health and a happy married life.

Above answer was peer-reviewed by
Follow-up: Is it safe to use Yasim pills to delay periods? Have hypothyroidism and polycysts. History of abortion. Taking Crisanta 11 hours later
Thanks Dr. XXXXXXX for answering my question.
Yesterday i visited gyna to have medicine to delay my medicine and that time she suggested Yaseem.
I am feeling shy to share my past history wid my doc face to face. So doing the same through internet. In Oct 2010, I went to some party had alcholol first time and after that i was not in my conscious and had an intercource wid my friend and then I became pregnant and had abortion by having tablets. Even that time i had intenal ultrasoud to get it confirmed that i am pregnant. And then after 4 months I went to ultrasound /thyroid test both result with Hypothroid and functional polycyst.That time doc suggested me to have 'Crisanta' for 6 months .( may 2011-oct 2011). Now after discontinuing the same i have found big difference in my physical appearance and my mood and my nature. these days i behave like frustated girl no excitement for marriage though i am getting married to love of life. sufferiing from bad skin and hair fall. Are these the symptons of discontinuing those tablets. Now as my marriage is near i would like to delay my periods so that can attend all releigion functions without any worry ,doc suggested to have Yaseem.will it be having any side effects. Concern here is that when ever i want to concieve, I can stop this medicine and can simply conceive. or i have to face any complications. I would like to conceive after 2 yrs and at that time i wil be around 30 + . Will it be safe? As i heard we should get pregnant before 30.Doctor i am really worried , really want to know have i accidentally played with my body which will result in bad . Please suggest and help me out. whjich medicine i should go for . or better to dont take any medicine.
Answered by Dr. Mahesh Koregol 59 minutes later

There is nothing wrong with your body and your past abortion is not going to interfere in your future pregnancy. So go ahead and marry happily.

Try to get pregnant soon because fertility chances decrease with age. Hence I suggest you visit any gynecologist nearest to you who can tell the brand of medicine and when to start effectively to postpone menses.

These are easily available and inexpensive medications which any gynecologist can prescribe which I cannot prescribe online.

Wish you happy married life. God bless you. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor